# SDR IPXA2017112123784

- Difficulty date: November 18, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,418 hours, 16,084 cycles
- System (JASC): 2561 · Life Jacket
- Part: Holder
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPT SEAT LIFE JACKET WILL NOT STAY IN HOLDER. SEC'D CAPT'S SEAT LIFE VEST HOLDER. OPS CHK NML.
